Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My Face

  • entries
    20
  • comments
    11
  • views
    1759

Day 16- August 7, 2016

User548361

282 views

I have spent a lot of time in the ocean this past week. I have been assuming that the salt water is why my face has stung so much, but I came across some articles and stuff which make me think otherwise.  I learned that Tazorac has an initial breakout period. I think that is why my skin has gotten so bad and so painful. Judging from reviews, it should get better around weeks 5 or 6... and then it takes a few months to get full better. If you use Tazorac, I have a question for you: If you stop using it, does your skin get worse? Would I have to be on it forever?

I am back  home (FINALLY!) so I will take photos of my skin in the morning! Ill be going away again for the rest of the week- not prime skin care locations!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×